Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Feeling lack of energy and low sexual drive. Sugar is 125. Treatment?

I am a 39 yrs old male about 65 KGs and 5 8 in height. Since last few months, I am feeling low on energy. Very low on sexual drive and capacity (wife is complaining now). My morning pre-breakfast sugar reading coming out to be around 125. I eat light Indian lunch but I don t eat dinner most of the nights as I don t feel need of it. I am not doing any cardio exercises. Work wise (desk job as Project Manager) not very happy but not much stress either. How to overcome this lack of energy, drive and capacity? I want my life back. Help is required and appreciated. Thanks.
Asked On : Thu, 7 Mar 2013
Answers:  2 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  Anonymous's Response
Hi friend,
Welcome to Health Care Magic

An andrologist (urologist) will be the best person to approach.
Counselling is very useful (andrologist or Psychologist)
Proper control of diabetes is necessary.
Drugs like sildenafil (Viagra) help

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Thu, 7 Mar 2013
General & Family Physician Dr. Jay Patel's  Response
Sorry to hear that, lets see how I can help u come back to normal.
*your pre-breakfast level of sugar is high it should be in around 90

Lets see what might be going on,
i) the feeling of low energy is knows as "Fatigue"
ii) low sex drive.

causes : 1) anemia , (Low iron in blood gives feeling of fatigue)
: 2) hypo-thyrodism (low thyroid hormone level- thyroid hormone is important for metabolism and . energy and mood )
: 3) low testosterone level ( testosterone is male sex hormone- for sex drive
: 4) diabetes (high sugar content in blood- it tends also be a significant cause of problems you are . having)
: 5) lot of stress is also know culprit for fatigue and low sex drive.
: 6) Psychological fear of performance can reduce the sex drive and erection may not be achieved.

Advice: see your physician and let him know what is going on.

Here is mostly what they will do in order to reach the diagnosis (just an heads off)
a) do run some blood test which measure the hemoglobin, testosterone level, thyroid level
b) They will check the blood glucose level in HbA1C- Which is average for 3 months level and its in single digit . score from " 1-9" less then 7 is normal
c) For stress you need to have some relaxation technique like meditation,

d) in case of diabetes they will prescribe you medication to control it and will make the sex problems go away . gradually
e) in case of low testosterone he/she will give an gel for increasing the hormone
f) for low thyroid he/she will prescribe you an tablet

So nothing is to worry about , the problem only lies that you have the break open the conversation. If not u can just print out the conversation and hand it to him and your physician will help you.
Don't worry its very common and nothing to shamed about, please get your self checked and help your self and your marriage.
If You need me to talk to your doctor give me his email address i can email the condition and yes many families are going through similar problem please help yourself.
Thanks for being brave to share it

Answered: Sat, 16 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor